Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Boundary slopes (nearly) bound cyclic slopes

Thomas W Mattman

Algebraic & Geometric Topology 5 (2005) 741–750
Bibliography
1 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
2 M Culler, P B Shalen, Boundary slopes of knots, Comment. Math. Helv. 74 (1999) 530 MR1730656
3 N M Dunfield, Cyclic surgery, degrees of maps of character curves, and volume rigidity for hyperbolic manifolds, Invent. Math. 136 (1999) 623 MR1695208
4 M Ishikawa, T W Mattman, K Shimokawa, Exceptional surgery and boundary slopes, Osaka J. Math. 43 (2006) 807 MR2303551
5 T W Mattman, The Culler–Shalen seminorms of pretzel knots, PhD thesis, McGill University, Montreal (2000)
6 T W Mattman, The Culler–Shalen seminorms of the $(-3,3,4)$ pretzel knot, from: "Knot Theory – dedicated to Prof. Murasugi (Univ. of Toronto, 1999)" (2000) 212 arXiv:math.GT/0102049